# SDR FDKA200803091

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,884 hours, 16,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6104 MCO (0925 PHX LCL) GALLEY DOOR EMERGENCY EXIT LIGHT INOP.  MX RESET LIGHTING SYSTEM.
